MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EMPOWR KNEE SYSTEM; EMPOWR 3D KNEETM, PRESS FIT FEMUR, 7L

ENCORE MEDICAL L.P. EMPOWR KNEE SYSTEM; EMPOWR 3D KNEETM, PRESS FIT FEMUR, 7L
Model Number 353-03-107
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to loose tibial and femoral components.
 
Additional Manufacturer Narrative
Corrected data: see d1, d2,d4, d11.Narrative/data: the reason for this revision surgery was due to loose tibial and femoral components.The previous surgery and the surgery detailed in this event occurred 21 days apart.The healthcare professional indicated there was no significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening.There were no findings during this evaluation that indicate that the reported device was defective.The surgeon performed this procedure to remedy the patient's condition.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.

Brand Name
EMPOWR KNEE SYSTEM
Common Device Name
EMPOWR 3D KNEETM, PRESS FIT FEMUR, 7L
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8939795
Report Number1644408-2019-00885
Device Sequence Number14093107
Product Code MBH
UDI-Device Identifier00190446230250
UDI-Public(01)00190446230250
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2025
Device Model Number353-03-107
Device Catalogue Number243-01-107
Device Lot Number276W1018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
243-01-107. LOT 276W1018; 341-12-707. LOT 111T1049; 341-12-707. LOT 111T1049; 353-03-107. LOT 212W1012
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR